# SDR JJBA20150925006

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 34,826 hours, 47,092 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING ILLUMINATED IN FLIGHT.  R & R FWD & AFT SMOKE DETECTORS.
